MathSciNet Relay Station
MathSciNet bibliographic data
MR2458286 47A52 (41A25 65J20)
Hofmann, B.; Mathé, P.; Schieck, M. Modulus of continuity for conditionally stable ill-posed problems in Hilbert space. J. Inverse Ill-Posed Probl. 16 (2008), no. 6, 567–585.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement